# SDR SWAA107423

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 52,054 hours, 42,849 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LONGITUDINAL FLOORBEAM CRACKED AT BS 671, RBL 24.5.  REMOVED AND REPLACED BEAM PER SRM AND BAC DWG.
